# SDR MWEA00497

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49125151N
- Condition: Broken
- Location: Aft Bulkhead
- Part time: 78,386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - AFT ACCESSORY SHEAR CLIP ON LONGERON 19 LEFT JUST AFT OF PRESSURE BULKHEAD, PIECE OF CLIP BUSTED OFF, (FORWARD LOWER CORNER).  INSTALLED NEW CLIP.  (X)
